American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A24) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 87 found      Go to page: 1 2 3

[31] Brian S. Thomson. Derivates of interval functions. Memoirs of the AMS 93 (1991) MR 1078198.
Book volume table of contents

[32] Jack B. Brown. Differentiable restrictions of real functions . Proc. Amer. Math. Soc. 108 (1990) 391-398. MR 987607.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] J. Marshall Ash. Erratum: ``A new proof of uniqueness for multiple trigonometric series'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 107} (1989), no.\ 2, 409--410; MR0984780 (90c:42016)] . Proc. Amer. Math. Soc. 108 (1990) MR 1027826.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Chris Freiling. Symmetric derivates, scattered, and semi-scattered sets . Trans. Amer. Math. Soc. 318 (1990) 705-720. MR 989574.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] A. S. Kechris and A. Louveau. A classification of Baire class $1$ functions . Trans. Amer. Math. Soc. 318 (1990) 209-236. MR 946424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] J. Marshall Ash. A new proof of uniqueness for multiple trigonometric series . Proc. Amer. Math. Soc. 107 (1989) 409-410. MR 984780.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Kazuaki Kitahara. On Tchebysheff systems . Proc. Amer. Math. Soc. 105 (1989) 412-418. MR 943794.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] C. Freiling and D. Rinne. A symmetric density property: monotonicity and the approximate symmetric derivative . Proc. Amer. Math. Soc. 104 (1988) 1098-1102. MR 936773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] M. Laczkovich, D. Preiss and C. Weil. On unilateral and bilateral $n$th Peano derivatives . Proc. Amer. Math. Soc. 99 (1987) 129-134. MR 866442.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] J. M. Ash and R. L. Jones. Mean value theorems for generalized Riemann derivatives . Proc. Amer. Math. Soc. 101 (1987) 263-271. MR 902539.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Ewa Łazarow. On the Baire class of $\mathcal{I}$-approximate derivatives . Proc. Amer. Math. Soc. 100 (1987) 669-674. MR 894436.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Jaromir Uher. Symmetric semicontinuity implies continuity . Trans. Amer. Math. Soc. 293 (1986) 421-429. MR 814930.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Hann Tzong Wang. Convex functions and Fourier coefficients . Proc. Amer. Math. Soc. 94 (1985) 641-646. MR 792276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Michał Morayne. On continuity of symmetric restrictions of Borel functions . Proc. Amer. Math. Soc. 93 (1985) 440-442. MR 773998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] A. M. Bruckner, R. J. O’Malley and B. S. Thomson. Path derivatives: a unified view of certain generalized derivatives . Trans. Amer. Math. Soc. 283 (1984) 97-125. MR 735410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Lee Larson. The generalized Zahorski class structure of symmetric derivatives . Trans. Amer. Math. Soc. 282 (1984) 45-58. MR 728702.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] A. M. Bruckner and K. G. Johnson. Path derivatives and growth control . Proc. Amer. Math. Soc. 91 (1984) 46-48. MR 735561.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Lee Larson. The Baire class of approximate symmetric derivates . Proc. Amer. Math. Soc. 87 (1983) 125-130. MR 677247.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Michael J. Evans and Lee Larson. Qualitative differentiation . Trans. Amer. Math. Soc. 280 (1983) 303-320. MR 712262.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Lee Larson. The symmetric derivative . Trans. Amer. Math. Soc. 277 (1983) 589-599. MR 694378.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Jan Mařík and Clifford E. Weil. Products of powers of nonnegative derivatives . Trans. Amer. Math. Soc. 276 (1983) 361-373. MR 684515.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Cheng Ming Lee. On generalized Peano derivatives . Trans. Amer. Math. Soc. 275 (1983) 381-396. MR 678358.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] S. J. Agronsky. A generalization of a theorem of Maximoff and applications . Trans. Amer. Math. Soc. 273 (1982) 767-779. MR 667173.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] David Preiss. Level sets of derivatives . Trans. Amer. Math. Soc. 272 (1982) 161-184. MR 656484.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] C. L. Belna, G. T. Cargo, M. J. Evans and P. D. Humke. Analogues of the Denjoy-Young-Saks theorem . Trans. Amer. Math. Soc. 271 (1982) 253-260. MR 648091.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Don L. Hancock. Derivatives and Lebesgue points via homeomorphic changes of scale . Trans. Amer. Math. Soc. 267 (1981) 197-218. MR 621982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Cheng Ming Lee. Generalizations of Ces\`aro continuous functions and integrals of Perron type . Trans. Amer. Math. Soc. 266 (1981) 461-481. MR 617545.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] S. J. Agronsky, R. Biskner, A. M. Bruckner and J. Mařík. Representations of functions by derivatives . Trans. Amer. Math. Soc. 263 (1981) 493-500. MR 594421.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] M. J. Evans and P. D. Humke. The equality of unilateral derivates . Proc. Amer. Math. Soc. 79 (1980) 609-613. MR 572313.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] C. L. Belna, M. J. Evans and P. D. Humke. Symmetric and ordinary differentiation . Proc. Amer. Math. Soc. 72 (1978) 261-267. MR 507319.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 87 found      Go to page: 1 2 3